MathSciNet Relay Station
MathSciNet bibliographic data
MR194503 20.22
Glauberman, George On the automorphism groups of a finite group having no non-identity normal subgroups of odd order. Math. Z. 93 1966 154–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement